14 weeks pregnant mother

Question: I went to doctor on 1st dec.i used her toilet three times. After two days, i faced urine infection. I again went to the doctor. She gave me five days medixine and cream.on 6th day my infection was gone. But after more two days, my infection again started and is still continuing. What i ll do. Plz suggest.

1 Answers
Question
Answer: avoid using public toilet, drink water as much as you can, keep area dry
  • avatar
    Anita Sahu696 days ago

    I m drinking much water, but the itching is still there. I m also 13 weeks pregnant. I don't want to continue the creams for several months. What i ll do.

Similar Questions with Answers
Question: hello mam i need ur help.. i am one month pregnant but from last few days I was bleeding I go to doctor she gave me injection and then it stopped but after three days of injection it started again.. i showed again it to another doctor she also gave me two injections.. and now there is some brown discharge is coming..
Answer: Hi dear don't worry if you are under medication your doctor is helping you with the injection so that the bleeding can be stopped and it will stop in time just don't worry and listen to what your doctor says if the doctor has prescribed you any kind of supplement please do take them diligently without a miss. Hope this helps ..
»Read All Answers
Question: hello mam i need ur help.. i am one month pregnant but from last few days I was bleeding I go to doctor she gave me injection and then it stopped but after three days of injection it started again.. i showed again it to another doctor she also gave me two injections.. and now there is some brown discharge is coming..
Answer: Hi dear doctor gave u injection of harmonal medicine to keep ur Pregnancy safe. U shoudnt be worried and stay under doctor supervision. Brown discharge are the old blood from ur earlier period but make sure to infront the same to ur doctor that u r getting brown discharge.
»Read All Answers
Question: hello mam i need ur help.. i am one month pregnant but from last few days I was bleeding I go to doctor she gave me injection and then it stopped but after three days of injection it started again.. i showed again it to another doctor she also gave me two injections.. and now there is some brown discharge is coming..
Answer: Hello dear. You may need to continue taking injection to avoid any risk due to this bleeding or brown discharge. Please see ur gynae and report this to her. Hope it helps.
»Read All Answers